# SDR USAA2012011800016

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200409001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACKED LEFT UPPER EMERGENCY EXIT LIGHT LENS.  REPLACED LEFT UPPER EMERGENCY EXIT LIGHT LENS IAW B767 AMM 33-51-01-962-01.
